Export this Abstract | Print this Abstract | Add to my preferred Abstracts list | My preferred Abstracts list (1) | Back to Search
Paracetamol poisoning: rationale use of n-acetylcysteine
- In: Poster presentation
- At: Seoul (South Korea) (2017)
- Type: Poster
- Poster code: POS-HPS-137
- By: WEGE, Aleta (Pharmacy Services, Department of Health, Cape Town, South Africa)
- Co-author(s): Aleta Wege: Pharmacy Services, Department of Health: Western Cape, Cape Town, South Africa
Marina Coetzee: School of Pharmacy, University of the Western Cape, Cape Town, South Africa; Renier Coetzee, School of Pharmacy, University of the Western Cape
Paracetamol poisoning occur following a single acute ingestion or through repeated ingestion of subtherapeutic amounts. The management of paracetamol poisoning includes the administration of N-acetylcysteine. Hypersensitivity, bronchospasm and anaphylaxis are serious reactions to N-acetylcysteine.
PurposeThe primary objective was to.. The access to the whole abstract and if available the presentation file is available to FIP members and to congress participants of that specific congress.
Last update 4 October 2019